Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 136035, 20 pages
http://dx.doi.org/10.1155/2014/136035
Research Article

Applying GG-Convex Function to Hermite-Hadamard Inequalities Involving Hadamard Fractional Integrals

1Department of Mathematics, Guizhou University, Guiyang, Guizhou 550025, China
2School of Mathematics and Computer Science, Guizhou Normal College, Guiyang, Guizhou 550018, China

Received 1 February 2014; Revised 7 June 2014; Accepted 10 June 2014; Published 14 July 2014

Academic Editor: Hari M. Srivastava

Copyright © 2014 Zhi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By virtue of fractional integral identities, incomplete beta function, useful series, and inequalities, we apply the concept of GG-convex function to derive new type Hermite-Hadamard inequalities involving Hadamard fractional integrals. Finally, some applications to special means of real numbers are demonstrated.